# SDR I5PA2020081275701

- Difficulty date: August 12, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 59,652 hours, 32,497 cycles
- Engine: Pwa PW2040
- Engine time: 52,751 hours, 18,679 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 1074944
- Part serial: 1064
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG BLEED VALVE EICAS MESSAGE ON CLIMB FL320 WITH ENG ANTI-ICE ON. REMOVED AND REPLACED LEFT REVERSE FLOW CHECK VALVE IAW AMM 35-11-18. PERFORMED OPERATIONAL CHECK IAW AMM 36-00-20 NORMAL
